# SDR ASOA201000588

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT RAILS AT RBL 9 FROM FS 485-969 HAVE CORROSION.  SEAT RAILS CORRODED BEYOND LIMITS,  REMOVED LT FLOOR SEAT RAILS REF AMM 53-00-49-000-801 PARAGRAPH 4C.  INSTALLED LT SEAT RAILS IAW AMM 53-00-49-400-801(A01). LOCATED & DRILL OUT HOLES IN SEAT TRACK PN N126-2075 P/O T000002509 AT FS836.5 TO 988 LBL9, SRM 51-41-02.  FINISHED ALL CUTOUTS & TRIMMING REQUIRED & ALODINED SEAT TRACK IAW SRM 51-20-00.
